# SDR COMA0260194

- Difficulty date: March 15, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 17,366 hours, 16,937 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Computer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5294 LEFT WING ANTI ICE CAUTION MESSAGE DURING T/O.COULD NOT DUPLICATE. SYSTEM TEST NORMAL.
